# SDR QMLA2024030120024

- Difficulty date: March 1, 2024
- Submitted: March 1, 2024
- Operation: Air carrier
- Aircraft: N911NC
- Make and model: Bell 407
- Aircraft serial: 53719
- Aircraft time: 7,055 hours
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MED CREW REPORTING JET A SMELL IN AFT CABIN. PILOT DIDN'T SMELL IT IN THE FRONT. RECURRENT ISSUED WITH MULTIPLE WRITE UPS. AT THIS MOMENT UNKNOWN SOURCE.
